# SDR DXTA2025121106038

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N459QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500721
- Aircraft time: 2,361 hours, 1,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 74501500
- Part serial: 007355
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN EMERGENCY LIGHTING ILLUMINATES WHEN THE EMERGENY LIGHT SWITCH IS PLACED TO ARM.   TURNED OFF WHEN THE SWITCH IS TURNED OFF.  CONFIRMED DISCREPANCY, REVIEWED SL505-33-0005 REV 5 EMER LIGHT T/S & FOUND THAT BOTH BATTERY PACKS ARE CAUSING THE ISSUE CONFIRMED AND SWITCH NOT TRIPPED. REMOVED FWD EMERGENCY LIGHT BATTERY PACK & INSTALLED A REPAIRED UNIT. REMOVED AFT EMERGENCY LIGHT BATTERY PACK PN 74501S-00, SN 007356, & INSTALLED A REPAIRED UNIT.  COMPLETED OPS AND CHARGING CHECKS AS REQUIRED WITH NO FAULT. WORK DONE IAW AMM 33-52-01.
